Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 846153, 13 pages
http://dx.doi.org/10.1155/2012/846153
Research Article

Modeling and Simulation of MIMO Mobile-to-Mobile Wireless Fading Channels

1Communication Research Laboratory, Faculty of Electrical and Computer Engineering, Yazd University, Yazd 89168-69511, Iran
2Department of Electrical Engineering, University of Isfahan, Isfahan 81746-73441, Iran

Received 24 January 2012; Revised 21 March 2012; Accepted 22 March 2012

Academic Editor: Hon Tat Hui

Copyright © 2012 Gholamreza Bakhshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gholamreza Bakhshi, Reza Saadat, and Kamal Shahtalebi, “Modeling and Simulation of MIMO Mobile-to-Mobile Wireless Fading Channels,” International Journal of Antennas and Propagation, vol. 2012, Article ID 846153, 13 pages, 2012. https://doi.org/10.1155/2012/846153.